# SDR ASAA0010109

- Difficulty date: August 7, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE SMOKE BARRIER EMERGENCY EXIT TO REAR LIGHT WAS FOUND TO BE DIM.  RELAMPED AND REPLACED THE BATTERY, LIGHT OPERATED NORMALLY.  (M)
